# SDR AALA2019123089004

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 22,745 hours, 9,004 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D64433
- Condition: Worn
- Location: Nlg Torque Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR TORQUE LINKS CENTER HINGE PIN SHANK WORN. REPLACED HINGE PIN PER AMM 32-21-27-400-002-A.
